# SDR ASAA2015020510565

- Difficulty date: February 5, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 26,977 hours, 8,377 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1814
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 48,416 hours, 18,554 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 GENERATOR WOULD NOT ENGAGE AFTER ENGINE START.  ACFT GROUNDED.  NR 1 GENERATPR SHOWS IDG FAULT.  RESET FAULT.  RAN NR 1 ENGINE VOLTS & FREQUENCIES CAME UP BUT WENT OUT WHEN FREQUENCIES READ 420. IDG FAULT RETURNED.  REPLACED NR 1 IDG IAW AMM 24-11-11 OPS CK 24-11-00.  GROUND VERIFICATION GOOD.
